MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 4.0MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 4.0MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDSE40012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 03/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the subject stent was successfully deployed into the patient¿s left internal carotid artery (ica) with minimal manipulation and no post-deployment processing needed.However, a few minutes after deployment, a clot developed at the distal end of the stent, obstructing flow into the a1 segment of the anterior cerebral artery.The physician confirmed that the patient was responsive to dual antiplatelet therapy (dapt) with brilinta and had no known metal allergies.To resolve the occlusion, the patient was administered a bolus dose and placed on a continuous infusion of either aggrastat or integrilin, which successfully dissolved the clot and restored blood flow within 30 minutes.There was a 35 minute procedural delay.The patient¿s condition improved, and was discharged from the hospital three days after the procedure, with no signs of neurological deficits.No additional information is available.
 
Additional Manufacturer Narrative
H5 labeled for single use - updated.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Based upon medical review, the harm observed in the complaint is anticipated in nature as per the device risk assessment.An assignable cause of anticipated procedural complication will be assigned to the reported ¿patient vessel thrombosis¿ and ¿patient vessel occlusion¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.
 
Event or Problem Description
It was reported that the subject stent was successfully deployed into the patient¿s left internal carotid artery (ica) with minimal manipulation and no post-deployment processing needed.However, a few minutes after deployment, a clot developed at the distal end of the stent, obstructing flow into the a1 segment of the anterior cerebral artery.The physician confirmed that the patient was responsive to dual antiplatelet therapy (dapt) with brilinta and had no known metal allergies.To resolve the occlusion, the patient was administered a bolus dose and placed on a continuous infusion of either aggrastat or integrilin, which successfully dissolved the clot and restored blood flow within 30 minutes.There was a 35 minute procedural delay.The patient¿s condition improved and was discharged from the hospital three days after the procedure, with no signs of neurological deficits.No additional information is available.

Brand Name
SURPASS ELITE FDS 4.0MM X 12MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21778842
Report Number3008881809-2025-00190
Device Sequence Number15619307
Product Code OUT
UDI-Device Identifier07613327582697
UDI-Public(01)07613327582697(17)271006(10)25221757
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberFDSE40012
Device Lot Number25221757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexUnknown